# SDR REXA201906180891

- Difficulty date: January 24, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF RBL 27 HS CORROSION BETWEEN FS 559+80 AND FS 559+96, IN THE CARGO BAY.  REMOVED AND REPLACED WITH NEW SEAT TRACK I.A.W. CRJ-200 AMM 53-00-49. NEW SEAT TRACK FABBED ON W/O 1016675 1000 0130 S/N 688-2088 AAR SM 58
